# SDR HALA2023061200124

- Difficulty date: June 10, 2023
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N228HA
- Make and model: Airbus A321-271N
- Aircraft serial: 9274
- Aircraft time: 9,446 hours, 2,024 cycles
- Engine: Iae PW1133GJM
- Engine time: 12,259 hours, 2,545 cycles
- System (JASC): 2612 · Fire Detection
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - ECAM: ENG 2 FIRE LOOP A FAULT. PER TSM 26-12-00-810-881-A. REMOVED AND REPLACED ENG 2 FIRE LOOP A CORE DETECTOR PER AMM 26-12-17. OPS CHECK GOOD.
